# SDR 07FDEA01883

- Difficulty date: May 21, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A579713010160
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT LWR WING SURFACE OUTBOARD FLAP WS935-996 RIB15-16.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR CONFORMS TO EXISTING FEDEX ENGINEERING AUTHORIZATION EA 6-5750-81815.
